| Model Number |
MR8-AS07-R |
| Medical Device Problem Codes |
Vibration (1674); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use, the device was tagged for repair due to being described as "wobbly" and in need of new bearings. it was reported that there was no patient involvement.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that wobbly was confirmed.The likely cause of failure is due to loose bearing at tube distal.It was also noted that vague tube and base markings that need etching.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.This regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.